Abstract and Applied Analysis
Volume 7 (2002), Issue 7, Pages 385-399

An inverse problem for a nonlinear Schrödinger equation

Bui An Ton

Department of Mathematics, University of British Columbia, Vancouver, BC V6T 1Z2, Canada

Received 10 January 2002

Copyright © 2002 Bui An Ton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the dependence on the control q of the interval of definition of the solution u of the Cauchy problem ιu+Δu=λ|u|2uιqu in 2×(0,T),u(x,0)=ω in 2, and we prove a version of Fibich's conjecture. Feedback laws for an inverse problem of the above equation with experimental data, measured on a portion of the boundary of an open, bounded subset of 2 are established.